# SDR REXA2013021600303

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 22,275 hours, 19,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTS 2-5 & LEFT OVERWING FLOOR LEVEL LIGHTED EXIT SIGN INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER INVERTER NR 2 IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
